# SDR AALA201803129014

- Difficulty date: March 9, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 12,047 hours, 3,618 cycles
- System (JASC): 2561 · Life Jacket
- Part: Seal
- Condition: Misinstalled
- Location: Life Vest
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RED EMERGENCY LANYARD,  ATTACHED TO THE LIFE VEST POUCH, WAS IMPROPERLY RIGGED AT SEAT 8D.  REPLACED THE SEAL IAW AMM 25-62-00.
